# SDR DALA1148633115

- Difficulty date: August 17, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT FR 53 STR 35R SEALING PROFILE HOLE ELONGATED THRU FRAME.  CUT OUT DAMAGED FRAME SECTION IAW A319 SRM 53-00-12 FIG 204, FABED NEW FRAME SECTION FABED 2EA SPLICES LOCATED AND DRILLED FRAME SECTION AND 2 EA SPLICES IAW A319 SRM 53-00-12 FIG 204 AND 51-44-11, INST FRAME SECTION AND 2 EA SPLICES IAW A319 SRM 53-00-12 FIG 204.  REPAIR MUST BE INSP AT 60000FC IAW SRI 53-00-12-2-004-00 TABLE 209.  REQ INSP COMP BY SAN 495328 STAMP 106.
